# SDR CALA2013100491736

- Difficulty date: October 4, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 93,088 hours, 14,633 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 35
- Condition: Failed
- Location: Satcom
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM FAILING SYSTEM TEST.  FOUND SDU CH MOD 1 TX FAULT & SDU CH 1 RX FAULT.  R&R M1780 SDU.
